Existence of local solutions for free boundary problems for viscous compressible barotropic fluids
Annales Polonici Mathematici, Tome 60 (1994) no. 3, pp. 255-287
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove the local existence of solutions for equations of motion of a viscous compressible barotropic fluid in a domain bounded by a free surface. The solutions are shown to exist in exactly those function spaces where global solutions were found in our previous papers [14, 15].
Keywords:
local existence, free boundary, anisotropic Sobolev spaces, viscous compressible barotropic fluids
Affiliations des auteurs :
W. Zajączkowski 1
@article{10_4064_ap_60_3_255_287,
author = {W. Zaj\k{a}czkowski},
title = {Existence of local solutions for free boundary problems for viscous compressible barotropic fluids},
journal = {Annales Polonici Mathematici},
pages = {255--287},
year = {1994},
volume = {60},
number = {3},
doi = {10.4064/ap-60-3-255-287},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-60-3-255-287/}
}
TY - JOUR AU - W. Zajączkowski TI - Existence of local solutions for free boundary problems for viscous compressible barotropic fluids JO - Annales Polonici Mathematici PY - 1994 SP - 255 EP - 287 VL - 60 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-60-3-255-287/ DO - 10.4064/ap-60-3-255-287 LA - en ID - 10_4064_ap_60_3_255_287 ER -
%0 Journal Article %A W. Zajączkowski %T Existence of local solutions for free boundary problems for viscous compressible barotropic fluids %J Annales Polonici Mathematici %D 1994 %P 255-287 %V 60 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-60-3-255-287/ %R 10.4064/ap-60-3-255-287 %G en %F 10_4064_ap_60_3_255_287
W. Zajączkowski. Existence of local solutions for free boundary problems for viscous compressible barotropic fluids. Annales Polonici Mathematici, Tome 60 (1994) no. 3, pp. 255-287. doi: 10.4064/ap-60-3-255-287
Cité par Sources :